# SDR SWAA041210

- Difficulty date: April 29, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 65,464 hours, 71,321 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 654645424A
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND RT WING AILERON OUTBOARD LOWER SURFACE, DELAMINATED.  REMOVED AND REPLACED RT WING AILERON PER MM.
